Georgiev, Ivan - Characterization theorem for the conditionally computable real functions

lmcs:3772 - Logical Methods in Computer Science, July 6, 2017, Volume 13, Issue 3
Characterization theorem for the conditionally computable real functions

Authors: Georgiev, Ivan

The class of uniformly computable real functions with respect to a small subrecursive class of operators computes the elementary functions of calculus, restricted to compact subsets of their domains. The class of conditionally computable real functions with respect to the same class of operators is a proper extension of the class of uniformly computable real functions and it computes the elementary functions of calculus on their whole domains. The definition of both classes relies on certain transformations of infinitistic names of real numbers. In the present paper, the conditional computability of real functions is characterized in the spirit of Tent and Ziegler, avoiding the use of infinitistic names.


Source : oai:arXiv.org:1703.01470
DOI : 10.23638/LMCS-13(3:3)2017
Volume: Volume 13, Issue 3
Published on: July 6, 2017
Submitted on: July 6, 2017
Keywords: Mathematics - Logic,F.1.1,F.1.3


Share

Browsing statistics

This page has been seen 92 times.
This article's PDF has been downloaded 35 times.